Rubric: "01.01.00 Mathematics"



539.3+519.86 A model of multidimensional deformable continuum for forecasting the dynamics of large scale array of individual data

Dimitrienko Y. I. (Bauman Moscow State Technical University), Dimitrienko O. Y. (Bauman Moscow State Technical University)


doi: 10.18698/2309-3684-2016-1-105122


The article considers the concept of applying the multidimensional continuum model to one of the main problems emerging in the theory of large scale data array treatment i.e. forecasting the dynamics of data cluster change. The concept is based on the model of multidimensional continua in spaces of high dimensionality (more than three) earlier developed by the authors. The model includes the integral conservation laws, which are reformulated for informational data clusters, as well as the model of motion kinematics and cluster deformation. The model of deformable multidimensional cluster is developed. The movement of the cluster in multidimensional data space includes translational and rotational motion and uniform tension-compression strain. The system of differential tensor equations describing the dynamics of the deformable multivariate cluster motion over time is formulated. A numerical algorithm for solving the system of differential equations for the ellipsoidal model of multidimensional cluster is worked out. An example of the developed model application for predicting the dynamics of economic data (data on goods purchases in a large supermarket) is considered. The results of forecasting the data on purchases of different consumer groups are shown.


Dimitrienko Y., Dimitrienko O. A model of multidimensional deformable continuum for forecasting the dynamics of large scale array of individual data. Маthematical Modeling and Coтputational Methods, 2016, №1 (9), pp. 105-122



519.862.6 Analytical dependences between the determination coefficients and the ratio of error variances of the test items in Deming regression model

Bazilevsky M. P. (Irkutsk State Transport University)


doi: 10.18698/2309-3684-2016-2-104116


The article deals with the problem of building regression models, in which all variables have stochastic nature. To solve it, we propose to use the determination coefficient. We obtain analytical dependencies of the determination coefficients from the ratio of error variances of the test items. We set the optimization problem, assuming the maximization of the determination coefficients sum for each Deming regression equation. We give a model example of the numerical processing of Deming regression with its parameters and sign errors which are known.


Bazilevsky M. Analytical dependences between the determination coefficients and the ratio of error variances of the test items in Deming regression model. Маthematical Modeling and Coтputational Methods, 2016, №2 (10), pp. 104-116



536.2(075) Applying the control−volume method to extended period simulations in pipe network hydraulics

Volkov V. Y. (JSC OKB GIROPRESS,), Golibrodo L. A. (JSC OKB GIROPRESS,), Zorina I. G. (Bauman Moscow State Technical University), Kudryavtsev O. V. (JSC OKB GIROPRESS,), Krutikov A. A. (JSC OKB GIROPRESS,), Skibin A. A. (JSC OKB GIROPRESS,)


doi: 10.18698/2309-3684-2016-4-3446


For modeling piping systems we made a transition from the mass balance equations, based on 1m and 2m Kirchhoff laws, to the mathematical description of a hydraulic network using the continuity equation discretization. For this purpose we applied a controlvolume method. This paper introduces an extension of the developed control-volume method for extended period simulations in hydraulic networks. This extension is developed for slow time-varying conditions in the hydraulic networks and is not intended to calculate rapidly occurring local phenomena such as waterhammer. The control-volume method was successfully applied to test tasks.


Volkov V., Golibrodo L., Zorina I., Kudryavtsev O., Krutikov A., Skibin A. Applying the control−volume method to extended period simulations in pipe network hydraulics. Маthematical Modeling and Coтputational Methods, 2016, №4 (12), pp. 34-46



517.9:519.6 Analysis of bifurcations in double-mode approximation for Kuramoto — Tsuzuki system

Malinetsky G. G. (Keldysh Institute of Applied Mathematics of the Russian Academy of Scienсes), Faller D. S. (Keldysh Institute of Applied Mathematics of the Russian Academy of Scienсes)


doi: 10.18698/2309-3684-2014-3-111125


The article discusses emergence of chaotic attractors in the system of three ordinary differential equations arising in the theory of reaction–diffusion models. We studied the dynamics of the corresponding one- and two-dimensional maps and Lyapunov exponents of such attractors. We have shown that chaos is emerging in an unconventional pattern with chaotic regimes emerging and disappearing repeatedly. We had already studied this unconventional pattern for one-dimensional maps with a sharp apex and a quadratic minimum. We applied numerical analysis to study characteristic properties of the system, such as bistability and hyperbolicity zones, crisis of chaotic attractors.


Malinetsky G., Faller D. Analysis of bifurcations in double-mode approximation for Kuramoto — Tsuzuki system. Маthematical Modeling and Coтputational Methods, 2014, №3 (3), pp. 111-125



519.8 Stochastic models of the two unit duel fight

Chuev V. U. (Bauman Moscow State Technical University), Dubogray I. V. (Bauman Moscow State Technical University)


doi: 10.18698/2309-3684-2016-2-6984


On the basis of the theory of continuous Markov processes we developed models of the two unit duel fight. We obtained computing formulas for calculating the basic fight indicators. Moreover, we found that the pre-emptive strike of one of the units participating in the fight has a significant impact on the fight outcome of the units which are similar in forces. The strike has a negligible impact, if one of the units has a significant advantage. The findings of the research show that the use of model with constant effective firing rates can lead to significant errors in the evaluation of its results. Finally, we found that the pre-emptive strike, coupled with a high degree of effective firing rate growth, can sometimes compensate for more than the double initial superiority of the opponent. We show the possibility of using approximations of the effective firing rate of the fighting units by the different functions of the fight time.


Chuev V., Dubogray I. Stochastic models of the two unit duel fight. Маthematical Modeling and Coтputational Methods, 2016, №2 (10), pp. 69-84



519.8 “Mixed” probabilistic models of bilateral military operations of numerous groups

Chuev V. U. (Bauman Moscow State Technical University), Dubogray I. V. (Bauman Moscow State Technical University), Dyakova L. N. (Bauman Moscow State Technical University)


doi: 10.18698/2309-3684-2017-1-91101


The purpose of this work was to develop "mixed" probabilistic models of bilateral military operations according to the theory of continuous Markov processes. In our research we obtained calculation formulas for estimating the main combat indices of groups small in number. Moreover, we developed a numerical algorithm to calculate the main combat indices of numerous groupings and made a comparison with the results of combat simulation using a deterministic model of two-way combat operations, the model being developed according to themean-value method dynamics. Findings of the research show that the correlation of the forces of the opposing sides, rather than their initial numbers, affects the errors in the mean-value method dynamics.


Chuev V., Dubogray I., Dyakova L. “Mixed” probabilistic models of bilateral military operations of numerous groups. Маthematical Modeling and Coтputational Methods, 2017, №1 (13), pp. 91-101



22.251 Modeling of the process of interaction of the shock wave with cylindrical shell considering wave radiation effect

Dubrovin V. M. (Bauman Moscow State Technical University), Butina T. A. (Bauman Moscow State Technical University), Polyakova N. S. (Bauman Moscow State Technical University)


doi: 10.18698/2309-3684-2015-4-3852


The objective of this research is to examine the shock wave with cylindrical shell and to propose a method for calculating its dynamic stability under axial compressive timevarying load. For weak shock waves we conducted comparative analysis of the exact solution and the existing approximate solutions. We evaluated the wave radiation effect after the shell deformation. The case of linearly varying load was considered as an example.


Dubrovin V., Butina T., Polyakova N. Modeling of the process of interaction of the shock wave with cylindrical shell considering wave radiation effect. Маthematical Modeling and Coтputational Methods, 2015, №4 (8), pp. 38-52



519.63 Development and testing for methods of solving stiff ordinary differential equations

Galanin M. P. (Bauman Moscow State Technical University/Keldysh Institute of Applied Mathematics of the Russian Academy of Scienсes), Khodzhaeva S. R. (Bauman Moscow State Technical University)


doi: 10.18698/2309-3684-2014-4-95119


The paper is aimed at research of the (m,k)-method, CROS, finite superelement method and 4-stage explicit Runge–Kutta method for solving stiff systems of ordinary differential equations. Analysis of tests results showed that the best choice for systems with high stiffness is CROS. The finite superelement method is the «precise» method for solving linear systems of ordinary differential equations, the best supporting method for its implementation is (4,2)-method. The variation of the finite superelement method has been built and tested for solving nonlinear problems, this method proved to be unsuitable for problems with high stiffness.


Galanin M., Khodzhaeva S. Development and testing for methods of solving stiff ordinary differential equations. Маthematical Modeling and Coтputational Methods, 2014, №4 (4), pp. 95-119



517.9+532+536 Nonlinear delay reaction-diffusion equations of hyperbolic type: Exact solutions and global instability

Polyanin A. D. (Bauman Moscow State Technical University/Ishlinsky Institute for Problems in Mechanics), Sorokin V. G. (Bauman Moscow State Technical University), Vyazmin A. V. (Moscow State University of Mechanical Engineering)


doi: 10.18698/2309-3684-2014-4-5373


In the article we explored nonlinear hyperbolic delay reaction-diffusion equations with varying transfer coefficients. A number of generalized separable solutions were obtained. Most of the equations considered contain arbitrary functions. Global nonlinear instability conditions of solutions of hyperbolic delay reaction-diffusion systems were determined. The generalized Stokes problem for a linear delay diffusion equation with periodic boundary conditions was solved.


Polyanin A., Sorokin V., Vyazmin A. Nonlinear delay reaction-diffusion equations of hyperbolic type: Exact solutions and global instability. Маthematical Modeling and Coтputational Methods, 2014, №4 (4), pp. 53-73



1>>